Open Access
Translator Disclaimer
2013 Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings
J. Vahidi, A. Latif, M. Eslamian
Abstr. Appl. Anal. 2013(SI49): 1-8 (2013). DOI: 10.1155/2013/825130

Abstract

Using viscosity approximation method, we study strong convergence to a common element of the set of solutions of an equilibrium problem and the set of common fixed points of a finite family of multivalued mappings satisfying the condition ( E ) in the setting of Hilbert space. Our results improve and extend some recent results in the literature.

Citation

Download Citation

J. Vahidi. A. Latif. M. Eslamian. "Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings." Abstr. Appl. Anal. 2013 (SI49) 1 - 8, 2013. https://doi.org/10.1155/2013/825130

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095398
MathSciNet: MR3129330
Digital Object Identifier: 10.1155/2013/825130

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI49 • 2013
Back to Top